Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Child has fever and cough. Given Augmentin. Possible to be viral?

Hi, My son is 3 years old.. He has Fever around 38.4, and coughing very badly.. I had started him with Augmentin Es (which I had at home) this morning. Its his second dose now, he seems to be doing better but i m not sure if its because of the Augmentin Es or because of the ibrufen that I gave him when he had 38.4 fever later today. I took my son to the pediatrician this morning and she said his throat is not red. She thinks its viral. Is it possible to be viral? because he is coughing so badly.. Isn t coughing usually associated with bacterial infection . She had advised me to stop Augmentin Es if he starts getting better tonight. But my feeling said not to because, he had just been diagnosed with Tonsilitis last week and was hospitalized for 2 nights. I m very scared of relapse. what should I do? Should I stop Augmentin Es or not? Or should I let him complete 3 days. He has also been complaining of right leg pain, is there anything to worry about? What should I do?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
If there is no fever you can follow the advise of your Pediatrician and you can continue cough syrup and if the fever is still continuing beyond 48 hours consult again your Pediatritian for the medication advise and leg pain nothing to worry it will subside once the fever completely subsides.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor